Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Very weak legs, tired, shivering, panting while walking. Tests done and on medication (Iron and Vitamin C). Assistance?

Hi Dr. Stephen, My hemogobin level is 09.90 g/dl and the Blood report indicates the following too. HCT [PCV] 29.00 % MCV 80.56 fl MCH 27.50 pg I am asked to take Iron casules [Ferup] 3 per day with Vitamin C for one month. What I experience now is lifeless feeling of legs some times apart from getting tired very quickly and start panting when climbing stairs and when walking even very slowly. I am 50 years old and I had periods last Augest 2012, very little. Before Aug. 2012, I had periods in Aug. 2011. I feel that I am coming into menopose. So, Dr. Stephen, what is the reason of lifeless and shivering feeling of my legs; only the calves ? Appreciate your prompt reply Thanks Anieta
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The extreme weakness that you are feeling could be due to the decrease in hemoglobin levels, a generalized viral illness, menopausal changes in the body, etc. A complete hormonal evaluation is recommended.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor